# SDR ABXA9701865

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: 5616509
- Condition: Corroded
- Location: Accessory Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CORNER OF ASSY COMPT DOOR HAS INTERNAL CORROSION.  REPAIRED IAW ABX REA D853-20387MR.
